Spline Approximant in Hilbertian Subspaces of ...(...).
Numerische Mathematik, Tome 49 (1986), pp. 291-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
reproducing kernels, approximant family, spline approximant, finite element method, convergence
@article{NUMA_1986__49_133114,
author = {Mohammed-Najib Benbourhim},
title = {Spline {Approximant} in {Hilbertian} {Subspaces} of ...(...).},
journal = {Numerische Mathematik},
pages = {291--304},
year = {1986},
volume = {49},
zbl = {0577.65007},
url = {http://geodesic.mathdoc.fr/item/NUMA_1986__49_133114/}
}
Mohammed-Najib Benbourhim. Spline Approximant in Hilbertian Subspaces of ...(...).. Numerische Mathematik, Tome 49 (1986), pp. 291-304. http://geodesic.mathdoc.fr/item/NUMA_1986__49_133114/